×

zbMATH — the first resource for mathematics

Proprieta globali degli spazi analitici reali. (Italian) Zbl 0158.33001

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Abhyankar, S. S., Local Analytic geometry (1964), New York and London: Acad. Press, New York and London · Zbl 0146.17202
[2] Abhyankar, S. S., Concepts of order and rank on a complex space and a condition for normality, Math. Ann, 141, 171-192 (1960) · Zbl 0107.15001
[3] Andreotti, A., Theorems des dependance algebrique sur les espaces complexes pseudoconcaves, Bulletin de la Soc. Math. de France, 91, 1-38 (1963) · Zbl 0113.06403
[4] N. Bourbaki,Topologie generale, Cap. 1 Actualites scient. et industr. 1142-
[5] Bruhat, F.; Whitney, H., Quelques proprieties fondamentales des ensembles analytiques reel, Com. Math. Helvetici, 33, 2, 132-160 (1959) · Zbl 0100.08101
[6] Bruhat, F.; Cartan, H., Sur les composantes irreductibles d’un sous-ensembles analytique-reel, C.R. Acad. Sc. Paris, 244, 1123-1126 (1957) · Zbl 0081.39101
[7] Cartan, H., Varietes analytiques reel et varietes analytiques complexes, Bull. Soc. Math. France, 85, 77-100 (1957) · Zbl 0083.30502
[8] – –, Seminaire E.N.S. 1953-54.
[9] – –, Seminaire E.N.S. 1960-61.
[10] Grauert, H., On Levi’s problem and the imbedding of real analytic manifold, Annals of Math., 68, 460-472 (1958) · Zbl 0108.07804
[11] – –,Ein Theorem der analytischen Garbentheorie un die Modulraume Komplexer Strukturen, Paris Presses universitaires de France 1960. · Zbl 0158.32901
[12] H. Hironaka,The resolution of singularities of an algebraic variety. · Zbl 1420.14031
[13] Narasimhan, R., Inbedding of holomorphically complex space, Amer Jour. of Math., 82, 4, 917-934 (1960) · Zbl 0104.05402
[14] Narasimhan, R., The Levi problem for complex spaces, Math. Annalen, 146, 195-216 (1962) · Zbl 0131.30801
[15] Van Der Waerden, Modern Algebra (1950), New York: Frederik Ungar Publ. Co., New York · Zbl 0037.01903
[16] Villani, V., Sulle varie nozioni di dimensione per un insieme analitico, Annali scuola normale di Pisa, XVII, 141-173 (1963) · Zbl 0125.38803
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.